Jump to content
Important Survey - Please Participate ×

I'm a different person now and I don't like it.


[Tj...]

Recommended Posts

I was given 3 mg of K-pin a day by the VA for swallowing problem. 22 years ago. Now I tapered off. I'm a miserable person. Everything even looks different and my voice sounds different and my nerves are shot and all I do all day is piss my family off. I even act different. I find no joy in anything, like I used to. This a nightmare. I feel like my mind was rewired and I'm broken. My wife has only known me on Clonazepam and feel after the jump I turned someone she hates. She is a VA nurse manager and she has no sympathy. I jumped 24 days ago. I want to know what week or month will I start to feel better. Like is it the hardest the first month after a jump or does it get much worse. I wish had never been given a benzo. What a evil drug this is. It alters you, its awful. I would some advice thanks.
Link to comment
Share on other sites

How did you do your taper (you might want to put that info in your signature)?  You're only 3-ish weeks past your jump.  It's going to take longer than that to start feeling better.  Nobody can say exactly when you'll feel better, but if you read some of the success stories you might get a feel for how long others took.

 

I c/t'd and it took a good 6 months to feel pretty normal and at least 9 before my emotions able to handle much stress again. 

Link to comment
Share on other sites

You are currently in the acute phase of WD so your symptoms would be at the worse right now. But you took it for a long time so you may have symptoms for a long time. I had the worst of my symptoms for the first 60 days, but I'm at 10 months now and I still am experiencing a lot of symptoms. Some people it is pretty short lived so it may get better soon.
Link to comment
Share on other sites

×
×
  • Create New...